Shape domination and embedding up to shape
Compositio Mathematica, Tome 40 (1980) no. 2, pp. 153-166
Cet article a éte moissonné depuis la source Numdam
@article{CM_1980__40_2_153_0,
author = {Husch, L. S. and Ivan\v{s}i\'c, I.},
title = {Shape domination and embedding up to shape},
journal = {Compositio Mathematica},
pages = {153--166},
year = {1980},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {40},
number = {2},
mrnumber = {563539},
zbl = {0438.57006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1980__40_2_153_0/}
}
TY - JOUR AU - Husch, L. S. AU - Ivanšić, I. TI - Shape domination and embedding up to shape JO - Compositio Mathematica PY - 1980 SP - 153 EP - 166 VL - 40 IS - 2 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1980__40_2_153_0/ LA - en ID - CM_1980__40_2_153_0 ER -
Husch, L. S.; Ivanšić, I. Shape domination and embedding up to shape. Compositio Mathematica, Tome 40 (1980) no. 2, pp. 153-166. http://geodesic.mathdoc.fr/item/CM_1980__40_2_153_0/
